Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Convergence of difference approximations and nonlinear semigroups

Author: Shigeo Kanda
Journal: Proc. Amer. Math. Soc. 108 (1990), 741-748
MSC: Primary 47H15; Secondary 34G20, 47H20
MathSciNet review: 990425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a convergence theorem for the difference approximation for the evolution equation $ (d/dt)u(t) \in Au(t)$ and a generation theorem of nonlinear semigroups for "directed" dissipative operators $ A$ in a real Hilbert space.

References [Enhancements On Off] (What's this?)

  • [1] Ph. Benilan, Équations d'évolution dans un espace de Banach quelconque et applications, Thèse, Orsay, 1972.
  • [2] K. Furuya, Analyticity of nonlinear semigroups, (to appear). MR 1035883 (91b:47140)
  • [3] T. Iwamiya, Global existence of solutions to nonautonomous differential equations in Banach spaces, Hiroshima Math. J., 13 (1983), 65-81. MR 693551 (84d:34067)
  • [4] Y. Kōmura, Nonlinear semi-groups in Hilbert space, J. Math. Soc. Japan 19 (1967), 493-507. MR 0216342 (35:7176)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H15, 34G20, 47H20

Retrieve articles in all journals with MSC: 47H15, 34G20, 47H20

Additional Information

Keywords: dissipative, evolution equation, semigroup, Hilbert space
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society